# SDR 20001215SH021

- Difficulty date: October 31, 2000
- Submitted: December 15, 2000
- Operation: General aviation
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 427 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 350A62250120
- Condition: Cracked
- Location: Battery Bay
- Part time: 427 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY FIXING 350B3, CRACKED BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
